# SDR 96ZZZX779

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34102
- Make and model: Cessna 177
- Aircraft serial: 17701642
- Engine: Lyc O360A1F6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Bracket
- Part number: 13662
- Condition: Broken
- Location: Carburetor
- Component: MA45
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER IN CRUISE FLIGHT.   AFTER SAFE LANDING AT NEARBY AIRPORT, REMOVED CARBURETOR AND DISASSEMBLED.  FOUND FLOAT BRACKET BROKEN IN BEND RADIUS ALLOWING EXCESS FUEL TO ENTER CARBURETOR WHEN FLOAT VALVE COULD NOT SEAT.  BEND RADIUS OF FLOAT BRACKET APPEARED TO BE 90 DEGREES.  SUBMITTER STATED LARGER BEND RADIUS MIGHT PREVENT UNUSUAL STRESSES IN THE METAL REDUCING THE POSSIBILITY OF BREAKAGE.
